Alert archive / Arizona / Flash Flood Watches in 2021
Flash Flood Watch 7, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood watch at Aug 17, 2021, 9:08 PM MST for Gila County, Maricopa County, Pinal County, Arizona. It took effect at Aug 18, 2021, 2:00 AM MST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Aug 17, 2021, 9:08 PM MST (04:08 UTC)
- In effect from
- Aug 18, 2021, 2:00 AM MST
- Expired
- Aug 18, 2021, 8:00 PM MST
- In force
- 18 hr
- Issued by
- NWS Phoenix, AZ
- Flood severity
- None
Counties Gila County, AZ, Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 13 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 4.1 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1914 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
645 WGUS65 KPSR 180408 FFAPSR URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Phoenix AZ 908 PM MST Tue Aug 17 2021 AZZ537-540>558-560>563-181215- /O.NEW.KPSR.FF.A.0007.210818T0900Z-210819T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Valley-Buckeye/Avondale-Cave Creek/New River-Deer Valley- Central Phoenix-North Phoenix/Glendale-New River Mesa- Scottsdale/Paradise Valley-Rio Verde/Salt River-East Valley-Fountain Hills/East Mesa-South Mountain/Ahwatukee-Southeast Valley/Queen Creek-Superior-Northwest Pinal County-West Pinal County-Apache Junction/Gold Canyon-Tonto Basin-Mazatzal Mountains- Pinal/Superstition Mountains-San Carlos-Dripping Springs-Globe/Miami- Southeast Gila County- Including the cities of Superior, Cashion, Coolidge, Sunflower, Circle City, Liberty, Hayden, Surprise, Gilbert, Goodyear, Chandler, San Carlos, Tempe, Winkelman, Peoria, Beardsley, Apache Junction, Scottsdale, Sun City West, Queen Creek, Sun Lakes, Tortilla Flat, Mesa, Peridot, Fountain Hills, Miami, Paradise Valley, Avondale, Phoenix, Globe, Cactus Forest, Punkin Center, Casa Grande, Florence, and Wittmann 908 PM MST Tue Aug 17 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 2 AM MST WEDNESDAY THROUGH WEDNESDAY EVENING... The National Weather Service in Phoenix has issued a * Flash Flood Watch for a portion of south central Arizona, including the following areas, Apache Junction/Gold Canyon, Buckeye/Avondale, Cave Creek/New River, Central Phoenix, Deer Valley, Dripping Springs, East Valley, Fountain Hills/East Mesa, Globe/Miami, Mazatzal Mountains, New River Mesa, North Phoenix/Glendale, Northwest Pinal County, Northwest Valley, Pinal/Superstition Mountains, Rio Verde/Salt River, San Carlos, Scottsdale/Paradise Valley, South Mountain/Ahwatukee, Southeast Gila County, Southeast Valley/Queen Creek, Superior, Tonto Basin and West Pinal County. * From 2 AM MST Wednesday through Wednesday evening. * A couple of weather disturbances moving across portions of Arizona will generate thunderstorms capable of producing flash flooding. * Heavy rain can cause sudden flooding of normally dry washes, streets, underpasses, and low lying areas. Areas burned in recent forest fires will be especially susceptible to flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ AJ
3 follow-up statements
216 WGUS65 KPSR 180837 FFAPSR Flood Watch National Weather Service Phoenix AZ 137 AM MST Wed Aug 18 2021 AZZ537-540>558-560>563-182330- /O.CON.KPSR.FF.A.0007.210818T0900Z-210819T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Valley-Buckeye/Avondale-Cave Creek/New River-Deer Valley- Central Phoenix-North Phoenix/Glendale-New River Mesa- Scottsdale/Paradise Valley-Rio Verde/Salt River-East Valley-Fountain Hills/East Mesa-South Mountain/Ahwatukee-Southeast Valley/Queen Creek-Superior-Northwest Pinal County-West Pinal County-Apache Junction/Gold Canyon-Tonto Basin-Mazatzal Mountains- Pinal/Superstition Mountains-San Carlos-Dripping Springs-Globe/Miami- Southeast Gila County- Including the cities of Superior, Cashion, Coolidge, Sunflower, Circle City, Liberty, Hayden, Surprise, Gilbert, Goodyear, Chandler, San Carlos, Tempe, Winkelman, Peoria, Beardsley, Apache Junction, Scottsdale, Sun City West, Queen Creek, Sun Lakes, Tortilla Flat, Mesa, Peridot, Fountain Hills, Miami, Paradise Valley, Avondale, Phoenix, Globe, Cactus Forest, Punkin Center, Casa Grande, Florence, and Wittmann 137 AM MST Wed Aug 18 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * A portion of south central Arizona, including the following areas, Apache Junction/Gold Canyon, Buckeye/Avondale, Cave Creek/New River, Central Phoenix, Deer Valley, Dripping Springs, East Valley, Fountain Hills/East Mesa, Globe/Miami, Mazatzal Mountains, New River Mesa, North Phoenix/Glendale, Northwest Pinal County, Northwest Valley, Pinal/Superstition Mountains, Rio Verde/Salt River, San Carlos, Scottsdale/Paradise Valley, South Mountain/Ahwatukee, Southeast Gila County, Southeast Valley/Queen Creek, Superior, Tonto Basin and West Pinal County. * Through this evening. * Showers and thunderstorms capable of producing flash flooding are expected both this morning and again this afternoon. * Heavy rain can cause sudden flooding of normally dry washes, streets, underpasses, and low lying areas. Areas burned in recent forest fires will be especially susceptible to flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 18
994 WGUS65 KPSR 182024 FFAPSR Flood Watch National Weather Service Phoenix AZ 124 PM MST Wed Aug 18 2021 AZZ537-540>558-560>563-190300- /O.CON.KPSR.FF.A.0007.000000T0000Z-210819T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Valley-Buckeye/Avondale-Cave Creek/New River-Deer Valley- Central Phoenix-North Phoenix/Glendale-New River Mesa- Scottsdale/Paradise Valley-Rio Verde/Salt River-East Valley-Fountain Hills/East Mesa-South Mountain/Ahwatukee-Southeast Valley/Queen Creek-Superior-Northwest Pinal County-West Pinal County-Apache Junction/Gold Canyon-Tonto Basin-Mazatzal Mountains- Pinal/Superstition Mountains-San Carlos-Dripping Springs-Globe/Miami- Southeast Gila County- Including the cities of Superior, Cashion, Coolidge, Sunflower, Circle City, Liberty, Hayden, Surprise, Gilbert, Goodyear, Chandler, San Carlos, Tempe, Winkelman, Peoria, Beardsley, Apache Junction, Scottsdale, Sun City West, Queen Creek, Sun Lakes, Tortilla Flat, Mesa, Peridot, Fountain Hills, Miami, Paradise Valley, Avondale, Phoenix, Globe, Cactus Forest, Punkin Center, Casa Grande, Florence, and Wittmann 124 PM MST Wed Aug 18 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... The Flash Flood Watch continues for * A portion of south central Arizona, including the following areas, Apache Junction/Gold Canyon, Buckeye/Avondale, Cave Creek/New River, Central Phoenix, Deer Valley, Dripping Springs, East Valley, Fountain Hills/East Mesa, Globe/Miami, Mazatzal Mountains, New River Mesa, North Phoenix/Glendale, Northwest Pinal County, Northwest Valley, Pinal/Superstition Mountains, Rio Verde/Salt River, San Carlos, Scottsdale/Paradise Valley, South Mountain/Ahwatukee, Southeast Gila County, Southeast Valley/Queen Creek, Superior, Tonto Basin and West Pinal County. * Until 8 PM MST this evening. * Showers and thunderstorms capable of producing flash flooding are expected through the remainder of this afternoon and early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
088 WGUS65 KPSR 190301 FFAPSR Flood Watch National Weather Service Phoenix AZ 801 PM MST Wed Aug 18 2021 AZZ537-540>558-560>563-190415- /O.EXP.KPSR.FF.A.0007.000000T0000Z-210819T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Valley-Buckeye/Avondale-Cave Creek/New River-Deer Valley- Central Phoenix-North Phoenix/Glendale-New River Mesa- Scottsdale/Paradise Valley-Rio Verde/Salt River-East Valley-Fountain Hills/East Mesa-South Mountain/Ahwatukee-Southeast Valley/Queen Creek-Superior-Northwest Pinal County-West Pinal County-Apache Junction/Gold Canyon-Tonto Basin-Mazatzal Mountains- Pinal/Superstition Mountains-San Carlos-Dripping Springs-Globe/Miami- Southeast Gila County- Including the cities of Superior, Cashion, Coolidge, Sunflower, Circle City, Liberty, Hayden, Surprise, Gilbert, Goodyear, Chandler, San Carlos, Tempe, Winkelman, Peoria, Beardsley, Apache Junction, Scottsdale, Sun City West, Queen Creek, Sun Lakes, Tortilla Flat, Mesa, Peridot, Fountain Hills, Miami, Paradise Valley, Avondale, Phoenix, Globe, Cactus Forest, Punkin Center, Casa Grande, Florence, and Wittmann 801 PM MST Wed Aug 18 2021 ...FLASH FLOOD WATCH HAS EXPIRED... The Flash Flood Watch for a portion of south central Arizona, including the following areas, Apache Junction/Gold Canyon, Buckeye/Avondale, Cave Creek/New River, Central Phoenix, Deer Valley, Dripping Springs, East Valley, Fountain Hills/East Mesa, Globe/Miami, Mazatzal Mountains, New River Mesa, North Phoenix/Glendale, Northwest Pinal County, Northwest Valley, Pinal/Superstition Mountains, Rio Verde/Salt River, San Carlos, Scottsdale/Paradise Valley, South Mountain/Ahwatukee, Southeast Gila County, Southeast Valley/Queen Creek, Superior, Tonto Basin and West Pinal County has expired. The Flood Watch has expired. Additional flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ CK
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood watch went out at Aug 17, 5:22 PM MST, 3 hours 46 minutes earlier.
Area forecast discussion, Aug 17, 5:22 PM MST, 3 hours 46 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 522 PM MST Tue Aug 17 2021 .UPDATE... Updated Aviation Discussion. && .SYNOPSIS... Thunderstorm chances will increase by late evening and overnight before falling off Wednesday evening and night, leaving very little storm chances remaining by Thursday. Until that time, a very moist environment will support scattered to isolated showers and storms through south-central Arizona at times. Flooding rainfall remains the greatest threat followed by gusty winds and lightning. With much drier conditions arriving by the end of the week, temperatures slightly below average will slowly warm back to near normal levels early next week. && .DISCUSSION... Convection commenced by late morning again today as a quasi- stationary upper low/inverted trough and vort max disturbances remained positioned across S-SE-Cent to E to NE AZ. Midday radar and METSAT imagery showed areas of developing thunderstorms mostly over SE AZ, the White Mountains and along the Rim NE of Phoenix. The anomalously moist airmass remains in place across the region today and was assisting the aforementioned triggers. The UL ridge axis was weakened and repositioned from S CA to the 4-Corners in advance of a low pressure system moving through the PAC-NW with drier, weak NE flow aloft. Late morning ACARs mean soundings maintained elevated mean PW of 1.78" due to a moist column from the BL through mid levels/H5. Winds from just above H7 to H5 were still NEerly. With an overturned column the very skinny MU CAPE was below 800 j/kg. High to decent chances for Monsoon storm activity will persist through Wednesday for Phoenix and the deserts. However the very best chance of thunderstorms, including a WPC Day 1 slight risk of excessive rainfall, through Wed 12Z, could occur on and off from early Tue evening to early Wed morning when NBM PPI/POPs spike up to 70% between 06-12Z. HREF members vary on the timing of on and off storms through tonight as the upper level disturbances essentially remain in place. The NW-PAC low will slowly advance inland into the Intermountain West through Wed night. On Wed morning SW flow develops aloft in advance of the trough and begins to eject the local disturbances NE into E AZ and beyond. During this time the HREF shows a second round storm chances associated with an area of pre-trough instability. Again the HREF members vary on their timing and coverage of thunderstorms tracking NE through Phoenix and the deserts into the E AZ high country. Some members favor storms developing in the mid- late morning while others favor early-mid afternoon. The forecast coverage also varies from very isolated to a bit scattered. The uncertainty is likely due to the beginning of an accelerated drying trend starting Wed although during a time when PW are still a bit elevated near 1.4- 1.5". The south-central AZ deserts are in a WPC Slight Risk of flash flooding through tonight while S. Gila County remain in a Slight Risk through Wed night. The latest HREF probability of 3-hr QPF >1" for very early Wed morning for Phoenix and the deserts is ~10-20%, and 30% for S Gila Cty and far E Maricopa Cty and far NE Pinal county by Wed afternoon. However given the wet soils and limited amount of rainfall needed to create impacts over burned areas, some flood threat will persist into Wed evening. The threat for strong thunderstorm wind gusts remains in the forecast as well. The HREF chances of strong thunderstorm winds >=35 mph is 10-20% late tonight and 10% again on Wed afternoon. Virtually all ensemble output indicates a rapid drying trend Thursday and beyond with forecast soundings showing 850-700mb mixing ratios dropping below 8 g/kg Wednesday night, then eroding the lower level moisture during diurnal mixing Thursday. Remaining south of the trough base, anti-cyclonic midlevel warming will also contribute to the lack of convection. With ensemble data converging on a common solution, NBM POPs have fallen solidly below 10% for the entire latter half of the week. Into the first half of next week, some ensemble members indicate subtropical ridging over the SE Conus retrograding back into the Southwest and starting the cycle of increasing storm coverage again while other members reload the Great Basin trough and maintain convectively unfavorable westerly flow. So far, nothing suggests a return to the current very active type pattern for at least the next 7-10 days. && .AVIATION...Updated at 0022Z... South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: Thunderstorms over Gila and eastern Yavapai Counties are expected to struggle to survive on the Valley floor this evening. Thus, not anticipating anything like last night. However, they could get close enough for VCTS (especially at KIWA and KSDL) and cause a wind shift. Will need to continue monitoring this closely. Otherwise, anticipate south-southwest winds early this evening before transitioning back to southeast (light and variable) by 03Z. Later tonight, a disturbance currently centered over the AZ/Mexico border is expected to track northward and generate shower and thunderstorm activity over and near the Greater Phoenix area. Once again, not anticipating a severe squall line situation but instead scattered activity that has a good chance of occurring within 5SM of each of the TAF sites roughly between 06Z-14Z with most active period 08Z-12Z. This would likely create erratic winds in addition to the reduced ceilings and visibility with the precipitation (remaining AOA FL050). As an aside, higher terrain to the east of Greater Phoenix will have a better chance of storms. Anticipate thinning of cloudiness after 14Z as southwesterly flow aloft develops. But, there will be one more window of opportunity for storm development Wednesday afternoon. There is more uncertainty about this period than tonight's. Wouldn't be surprised to see development over the Estrella's begin by midday and then move east-northwestward. Activity Wednesday afternoon, if any, would likely be finished by sunset if not sooner. Southeast California/Southwest Arizona including KIPL and KBLH: Winds will favor southerly directions at KBLH through Wednesday with varying speeds (gusts 25-30kts Wednesday afternoon). Imperial will have southeasterly winds early this evening before transitioning to southerly then westerly late this evening. Anticipate westerly winds to strengthen at KIPL during the afternoon Wednesday with gusts to 25kts. Otherwise, no significant cloudiness. && .FIRE WEATHER... Thursday through Monday: Substantially drier conditions will overspread all districts during the latter half of the week with almost no chance of thunderstorms or wetting rains. These chances only increase marginally over eastern districts early next week. With temperatures mostly hovering slightly below normal, minimum afternoon humidity levels will generally range between 20-40% through Friday, then potentially falling closer to 15-25% over the weekend and early next week. Overnight recovery will be good to excellent in a 40-80% range. Winds should be relatively light with an afternoon upslope component and overnight drainage common. && .SPOTTER INFORMATION STATEMENT... Spotters should follow standard reporting procedures. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Sawtelle/18/AJ AVIATION...AJ FIRE WEATHER...18
In the hours before
Special weather statement, Aug 17, 4:46 PM MST, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
446 PM MST Tue Aug 17 2021
AZZ558-560-563-180030-
Southeast Gila County AZ-San Carlos AZ-
Pinal/Superstition Mountains AZ-
446 PM MST Tue Aug 17 2021
...A strong thunderstorm will impact portions of Gila County through
530 PM MST...
At 445 PM MST, Doppler radar was tracking a strong thunderstorm over
San Carlos, or 20 miles east of Globe, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
San Carlos and Peridot.
This includes AZ Route 70 between mile markers 260 and 271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3343 11034 3340 11035 3340 11041 3338 11045
3328 11045 3326 11064 3337 11065 3349 11034
3343 11030
TIME...MOT...LOC 2345Z 250DEG 14KT 3335 11044
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CKLocal storm report, Aug 17, 6:17 PM MST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
617 PM MST TUE AUG 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG 1 E GOODYEAR 33.44N 112.39W
08/16/2021 MARICOPA AZ NWS EMPLOYEE
**DELAYED REPORT** SEVERAL DOWNED TREES
WITHIN NEIGHBORHOODS SURROUNDING ESTRELLA
PARKWAY AND YUMA RD. LARGEST TREE WAS 40 FT
TALL. RADAR ESTIMATED WINDS WERE 45-55 MPH.
&&
ADLocal storm report, Aug 17, 6:47 PM MST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
647 PM MST TUE AUG 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 2 W GOODYEAR 33.44N 112.44W
08/17/2021 MARICOPA AZ DEPT OF HIGHWAYS
**DELAYED REPORT** CITY OF GOODYEAR REPORTED
CITRUS RD CLOSED BETWEEN I-10 AND VAN BUREN,
AND BETWEEN YUMA AND DURANGO DUE TO
FLOODING.
&&
ADLocal storm report, Aug 17, 7:46 PM MST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
746 PM MST TUE AUG 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD 2 W QUEEN CREEK 33.24N 111.68W
08/17/2021 MARICOPA AZ DEPT OF HIGHWAYS
**DELAYED REPORT** SOSSAMAN RD AND VIA DEL
JARDIN CLOSED AT THE SONOQUI WASH. TIME
ESTIMATED VIA SOCIAL MEDIA POSTS. COUNTY
FLOOD CONTROL GAUGE UPSTREAM NEAR HAWES RD
INDICATED THE SONOQUI PEAKED AT 7.1 FT AND
2237 CFS AT 12:10 AM.
&&
ADThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 5:16 PM MST | Flash Flood Warning | PSR | Gila | 6 hr |
| Aug 17, 6:05 PM MST | Flash Flood Warning | PSR | Gila | 6 hr |
| Aug 18, 7:55 AM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Aug 18, 8:48 AM MST | Flash Flood Warning | PSR | Gila, Maricopa, Pinal | 6 hr |
| Aug 18, 9:26 AM MST | Flash Flood Warning | PSR | Gila, Pinal | 5 hr |
| Aug 18, 9:39 AM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Aug 18, 10:16 AM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Aug 18, 11:16 AM MST | Flash Flood Warning | PSR | Gila | 3 hr |
| Aug 18, 11:37 AM MST | Flash Flood Warning | PSR | Gila | 5 hr |
| Aug 18, 11:46 AM MST | Severe Thunderstorm Warning | PSR | Maricopa | 29 min |
| Aug 18, 11:59 AM MST | Flash Flood Warning | PSR | Maricopa | 5 hr |
| Aug 18, 12:16 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 29 min |
| Aug 18, 12:26 PM MST | Special Weather Statement | PSR | Maricopa | 49 min |
| Aug 18, 12:28 PM MST | Flash Flood Warning | PSR | Gila, Maricopa | 5 hr |
| Aug 18, 12:28 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 18, 12:29 PM MST | Special Weather Statement | PSR | 46 min | |
| Aug 18, 12:38 PM MST | Special Weather Statement | PSR | 52 min | |
| Aug 18, 12:45 PM MST | Special Weather Statement | PSR | 45 min | |
| Aug 18, 12:52 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 53 min |
| Aug 18, 1:00 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 45 min |
| Aug 18, 1:06 PM MST | Flash Flood Warning | PSR | Maricopa | 5 hr |
| Aug 18, 1:11 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 35 min |
| Aug 18, 1:19 PM MST | Special Weather Statement | PSR | Gila | 41 min |
| Aug 18, 1:23 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 18, 1:39 PM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Aug 18, 1:40 PM MST | Flash Flood Warning | PSR | Maricopa | 6 hr |
| Aug 18, 1:46 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 18, 1:47 PM MST | Special Weather Statement | PSR | 43 min | |
| Aug 18, 2:09 PM MST | Special Weather Statement | PSR | 51 min | |
| Aug 18, 2:13 PM MST | Special Weather Statement | PSR | Maricopa | 47 min |
| Aug 18, 2:15 PM MST | Flash Flood Warning | PSR | Maricopa | 6 hr |
| Aug 18, 2:29 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 46 min |
| Aug 18, 2:32 PM MST | Special Weather Statement | PSR | 43 min | |
| Aug 18, 2:34 PM MST | Special Weather Statement | PSR | Gila | 41 min |
| Aug 18, 2:45 PM MST | Flash Flood Warning | PSR | Gila, Maricopa | 6 hr |
| Aug 18, 3:02 PM MST | Special Weather Statement | PSR | 43 min | |
| Aug 18, 3:03 PM MST | Special Weather Statement | PSR | Pinal | 42 min |
| Aug 18, 3:11 PM MST | Flash Flood Warning | PSR | Gila, Maricopa | 5 hr |
| Aug 18, 3:19 PM MST | Special Weather Statement | PSR | 41 min | |
| Aug 18, 3:33 PM MST | Flash Flood Warning | PSR | Gila, Maricopa | 4 hr |
| Aug 18, 3:41 PM MST | Special Weather Statement | PSR | Gila | 64 min |
| Aug 18, 3:46 PM MST | Flash Flood Warning | PSR | Gila | 5 hr |
| Aug 18, 4:13 PM MST | Special Weather Statement | PSR | Maricopa | 47 min |
| Aug 18, 4:39 PM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Aug 18, 4:58 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 32 min |
Nearby
Flash Flood Watches in Arizona, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.